Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 6, Pages 339-343

Graded radical W type Lie algebras I

Department of Mathematics and Computer Science, University of Wisconsin-Whitewater, Whitewater 53190, WI, USA

Received 24 August 2001; Revised 28 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We get a new -graded Witt type simple Lie algebra using a generalized polynomial ring which is the radical extension of the polynomial ring F[x] with the exponential function ex.